# SDR QMLA2010062810024

- Difficulty date: June 28, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N109LN
- Make and model: Snias AS350B3
- Aircraft serial: 3995
- Aircraft time: 2,226 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 2971
- Condition: Seized
- Location: Engine
- Part time: 428 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, YELLOW GOV LIGHT, FOLLOWED BY GEN LIGHT ILLUMINATED. INTERCOM INOP. PERFORMED GEN RESET W/ NO RESULTS. STARTED SHEDDING POWER CONSUMERS WHEN TOTAL ELECTRICAL FAILURE OCCURRED. INFORMED MED CREW WE HAD A TOTAL ELECTRICAL FAILURE AND WE WERE GOING TO LAND AT THE AIRPORT, AND TO NOTIFY DISPATCH VIA THE HAND HELD RADIO.  MADE AN UNEVENTFUL LANDING AT OUR LOCAL AIRPORT. UNABLE TO SHUT THE ACFT DOWN USING NORMAL PROCEDURES.  SHUT THE ACFT DOWN BY PULLING THE MASTER FUEL SHUT OFF. GROUND AMBULANCE ARRIVED APPROX ONE MINUTE AFTER WE SHUTDOWN AND TRANSPORTED THE PATIENT TO THE RECEIVING TRAUMA CENTER LOCATED 3 MILES AWAY. MECHANIC ARRIVED AND FOUND STARTER GENERATOR PARTIALLY SEIZED.
